Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Does Naproxen cause problems in Colon and Fecal Occult Blood Test?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 3212 Questions
Hi I tested positive with a iFOBT (FITS) test for colon problems .. Can Naproxen use be resposible , or not ?
Posted Mon, 17 Feb 2014 in Digestion and Bowels
Answered by Dr. Shafi Ullah Khan 1 hour later
Brief Answer: COlorectal malignancies to rule out Detailed Answer: Good day Mr Somerville! Thank you for asking my name is dr s XXXXXXX and i would like to help you with your issue of colon and fecal occult blood test positivity in concomitant use of naproxene. Mr Somerville I want you to know that Naproxene as an NSAID can do these too as GI bleeding resulting is a common side effect of these too, But considering your age of 60 and male gender, there is a very likely possibility of neoplasia / malignancy. So i want you to seek the gastroenterologist help for work up of colorectal malignancies as it looks like you got one. Hope this answer finds you in good health . Kindly close the discussion please if you have no more questions to ask. Take care and may the odds be ever in your favour. Regards Dr S XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor